The condom was in my vagina but the opening was outside so no precum got in but my boyfriend got scared and we went and purchased plan b for the just incase but now it's July 4th and still no period but I'm super scared and I have symptoms of having my period just no blood
Okay , so I had sex on June 26th we used a condom but he slipped out of the condom?
- 4 Jul 2014 by Princess213
- 28 Jul 2014
- plan b, emergency contraception, sex, period, condom, vagina
Added 4 Jul 2014:
I also took the plan b around 30minutes to 1 hour right after sexual intercourse
I'm sorry, but you asked so I must answer. 1. YOU need to take responsibility for your body and what you do with it because no one else will, especially (only from what you report here) 2., this guy does not have your best interests in mind. I mean, really, who stands the worst case long term consequeence here, you, or him?
Let this fear scare you into reality and save yourself now, before it's too late. I mean this as a caring stranger, not a judge. I see far too much of this in my line of work and urge you to see the real. Hope this helps.
Hi Princess, Plan B really messes up your cycle and none of the girls here seem to respond exactly the same way.
I have to mention that I hope you were very damned careful with removing that condom and hand washing afterwards at the very least; better a shower (not that that would really help in any meaningful way except making sure no loose/spilled semen on your skin can find the way in). Wait another week (6 weeks seems reasonable) and then get a pregnancy test or see your Doctor who will probably order the same. I'm sorry that you are left in a state of fear and worry. Take a deep breath and attempt to relax. Being stressed now will not affect the result (or hopefully the lack of a result). :)
Good luck, Steve.
PS. One little tip: with condoms please remove and dispose of them immediately after ejaculation and before the penis starts to become flaccid. The BF keeping on going or leaving it sitting there after ejaculation is likely why you are in this predicament.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2013 • 1 answer
Posted 23 Nov 2014 • 1 answer
Posted 9 Jun 2015 • 1 answer
Posted 19 Jun 2016 • 1 answer
Posted 19 Jul 2016 • 1 answer